# SDR VNAA202103019992

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,680 hours, 35,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD3 INTERCOSTAL CORRODED BETWEEN FS 338.963 AND FS 347.25.  LOCATED AND DRILLED NEW INTERCOSTAL P/N 601R318055-1 BETWEEN FS338.963 AND FS347.25
